# SDR REXA2020042300542

- Difficulty date: March 10, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Seal
- Part number: G50483
- Condition: Torn
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDV AIR: LH ENGINE TR COWL LOWER SEAL TORN.(MOT1)(AYP)

SUMMARY: SEAL (P/N: G50483) LOWER TR COWL LH ENGINE WAS REPLACED PER CRJ 900 SRM 51-42-10-001-001-A01.
